DOI 10.1016/j.ancard.2020.07.016
[Atrial fibrillation and QT prolongation due to proton pump inhibitor-induced hypomagnesemia].
Аннотация
Proton pump inhibitors are widely prescribed but their long-term use can expose patients to adverse effects. Some of these are not very well known, including hypomagnesemia. Hypomagnesemia can be manifested by cardiac complications such as supraventricular arrhythmia or QT prolongation, increasing the risk of torsade de pointe. We present a case of atrial fibrillation triggered by severe hypomagnesemia secondary to proton pump inhibitor use and exacerbated by thiazide diuretic treatment. Conversion to sinus rhythm showed a prolonged corrected QT interval. We approach the pathophysiology and the electrophysiologic effects of hypomagnesemia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.